# SDR 07FDEA02598

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STR 51 L CORRODED BETWEEN FR 58 AND FR 61 IN WORK.   09-04-07   FABRICATED NEW STRINGER SECTION IAW SRM 51-40-44, LOCATED DRILLED AND TREATED PRIMED AND   PAINTED REPAIR PARTS IAW A310 SRM 51-40-44, 51-21-10,51-23-10, INSTALLED STRINGER 51L AND SPLICE IAW A310 SRM 51-40-21 AND 53-10-14 FIG 210.
